# SDR SWAA2021120340137

- Difficulty date: November 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON PASSENGER CABIN SEAT TRACK BS493 - BS500+10; BS500A+4 - BS500B+2; BS500B+15 - BS500C+9 LBL45 WL208. MARKED ; / [01] REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK BS 493 TO BS 500+10; LBL 45; WL 208; REWORK AREA AT WELL 17'X.90' MAX. DEPTH OF REWORK .009'; REWORK AREA AT CROWN 4.1'X.40' MAX. DEPTH OF REWORK .023' AND FOUND OUT LIMITS IAW SRM 53-00-52-1A-1. MEASUREMENT TOOLS #1 ID:ATS1737 S/N: UNKNOWN; DATE 07/2021; DUE 07/2022; #2 ID:ATS1225 S/N: UNKNOWN; DATE 07/2021; DUE 07/2022.; [02] CERTIFIED ACTION 1; [03] VERIFIED CORRECTIVE ACTION 1; [04] REMOVED FLOOR PANELS 231VF; 231HF; 231JF; 231LF; 231MF IAW AMM 53-21-00-000-801; [05] REMOVED 1EA BOLT IN AFT PIVOT LINK AT BS 540 LBL45 WL206 IAW SRM 51-40-02-0G-0;[08] VERIFIED SEAT TRACK FABRICATION WITH BOEING DRAWING 143A5310; REFER TO ATS BUILD RECORDS ON CUSTOMER RO NO ATSHFAB-100-303 JOB NUMBER 538467.; [09] CERTIFIED STEP 7 AND 8; [10] VERIFIED CORRECTIVE ACTIONS STEP 7;8.; [11] LOCATED AND DRILLED NEW SEAT TRACK AT BS480-520 LBL 45 WL 208 IAW DWG 143A5300 AND SRM 51-40-05.; [12] VERIFIED CORRECTIVE ACTION STEP 11.; [13] OK TO INSTALL SEAT TRACK BS 480 TO 520 LBL 45 WL 208.; [14] VERIFIED IT IS OK TO INSTALL NEW SEAT TRACK AT BS 480 - BS 520; LBL 45; WL 208.; [15] PARTIAL INSTALLED CABIN SEAT TRACK BS 480 TO 520 LBL 45 WL 208 IAW B737 SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 AND DRAWING 143A5300.;
